# SDR SIMA20130520009

- Difficulty date: May 20, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 24,095 hours, 20,980 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 23077618
- Part serial: UM11350012
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER LEAVING DEPARTURE AIRPORT FUEL TANK TEMPERATURE WAS ABOUT 27C.  HALF WAY THROUGH THE FLIGHT THE TEMPERATURE HAD DROPPED TO 7C. DECLARED AN EMERGENCY AND DIVERTED.  ACFT LANDED WITHOUT INCIDENT.   COMPLIED WITH CONTINUITY/ RESISTANCE, INTERNAL SHORTS AND SHORTS TO GROUND ON EXTERNAL ENGINE- INDICATING HARNESS FROM P11 TO J1018 ON DAU 2 IAW FIM 73-31-00-810-802 NO FAULTS FOUND INSPECTED HARNESS ASSY FOR CHAFFING ALSO NO FAULTS FOUND. REMOVED AND REPLACED THE EXTERNAL ENGINE CONTROL (A) HARNESS ON NR 2 ENGINE. OPS CHECKED GOOD IAW RR MM TASKS 76-11-20-000-802 AND 76-11-20-400-802. MEL ITEM RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
